# SDR RAIA201604030002

- Difficulty date: April 3, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 40,111 hours, 36,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR EXTERIOR FLOOD LIGHT IS INOPERATIVE.  R & R SERVICE DOOR EXTERIOR FLOOD LIGHT BULB.  OPS CHECKED GOOD.
